# SDR FDEA201612224521

- Difficulty date: December 22, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 55,680 hours, 13,777 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: TSCP7004E
- Part serial: P677C
- Condition: Failed
- Location: Apu Bay
- Part time: 17,576 hours, 19,307 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON PRE-FLIGHT WITH APU RUNNING SMOKE ENTERED FLIGHT DECK AND ALL AIR CONDITIONING DUCTS. SPARKS WERE SEEN EXITING APU EXHAUST AREA. APU FIRE HANDLE WAS PULLED AND BOTH FIRE BOTTLES WERE DISCHARGED. INSTALLED APU PER W/C 49T1901, APU OPS CHECKED GOOD WITH NO DEFECTS AT THIS TIME.
